Jesse was born on August 17th, 2001. Other than the occasional cold or flu, Jesse was a fairly healthy child. On August 13th, 2014, Jesse had a doctor’s appointment during which he received several vaccines. One of them, the one which we feel is the issue, was the human papillomavirus (HPV) vaccine, Gardasil. After his first injection, I started noticing small changes in Jesse’s sleep habits. He was having trouble staying awake during class and staying asleep at night. Jesse was having similar issues on the football field as well. He could hardly stay awake to practice his favorite sport. After the second shot, things went from bad to worse for Jesse. Along with the issues stemming from his sleep problems, Jesse began having problems with his muscles and again with his knees buckling during football. Jesse started hallucinating and having nightmares. The doctor diagnosed Jesse with both Narcolepsy and Cataplexy. He had to quit football and sports. Jesse has become depressed and has erratic mood changes. He has explained he believes his idea of the future has been swept away. My husband and I are angry at the fact that Kaiser Permanente and its doctors know the side effects and possible reactions to the HPV shot. We believe they did not properly warn us about the possible side effects or dangers.